MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 10ML SALINE POSIFLUSH SAFESCRUB; SALINE VASCULAR ACCESS FLUSH WITH INTEGRATED ALCOHOL DISINFECTANT DEVICE

BECTON DICKINSON SYRINGE 10ML SALINE POSIFLUSH SAFESCRUB; SALINE VASCULAR ACCESS FLUSH WITH INTEGRATED ALCOHOL DISINFECTANT DEVICE
Catalog Number 303191
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Description details: entire sponge (foam) dislodges during scrubbing.Foam fell out after scrubbing was an adverse event associated with device deficiency? no.
 
Additional Manufacturer Narrative
(b)(4) follow up: a device history record review was completed by our quality engineer team for provided material number 303191 and lot number 4229948.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.
 
Event or Problem Description
No additional information received.

Brand Name
SYRINGE 10ML SALINE POSIFLUSH SAFESCRUB
Common Device Name
SALINE VASCULAR ACCESS FLUSH WITH INTEGRATED ALCOHOL DISINFECTANT DEVICE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21019276
Report Number1911916-2024-00948
Device Sequence Number9133663
Product Code QTI
UDI-Device Identifier50382903031912
UDI-Public(01)50382903031912(11)240816(17)270731(10)4229948
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K213955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303191
Device Lot Number4229948
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale